# SDR C77A20130518008

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 300
- Part time: 15,209 hours, 8,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APU RT FIRE WALL PANEL 351BZ, PN 170-50263-401 LOWER FLANGE IS CRACKED 0.215". X=28868.0.  CRACK WAS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS IAW SRM II 51-10-03 ETD 2013-170-009233 AND EA E175-54-138, REV IR.
